Typesetting math: 100%
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1992, Volume 90, Number 2, Pages 259–272 (Mi tmf5534)  

This article is cited in 7 scientific papers (total in 7 papers)

Boundary-value problem for two-dimensional stationary Heisenberg magnet with nontrivial background. I

E. Sh. Gutshabash, V. D. Lipovskii

Scientific-Research Institute of Leningrad State University
References:
Abstract: The method of the inverse scattering transform is used to solve a boundary-value problem on the half-plane for the twodimensional stationary Heisenberg magnet with nontrivial background corresponding to helicoidal magnetic structures. The boundary conditions are formulated in terms of scattering data, and this leads to the appearance of gaps in the continuous spectrum of the auxiliary linear problem. Trace identities are obtained. The asymptotic behavior of some of the simplest solutions of “soliton” type is discussed.
Received: 29.04.1991
English version:
Theoretical and Mathematical Physics, 1992, Volume 90, Issue 2, Pages 175–184
DOI: https://doi.org/10.1007/BF01028442
Bibliographic databases:
Language: Russian
Citation: E. Sh. Gutshabash, V. D. Lipovskii, “Boundary-value problem for two-dimensional stationary Heisenberg magnet with nontrivial background. I”, TMF, 90:2 (1992), 259–272; Theoret. and Math. Phys., 90:2 (1992), 175–184
Citation in format AMSBIB
\Bibitem{GutLip92}
\by E.~Sh.~Gutshabash, V.~D.~Lipovskii
\paper Boundary-value problem for two-dimensional stationary Heisenberg magnet with nontrivial background.~I
\jour TMF
\yr 1992
\vol 90
\issue 2
\pages 259--272
\mathnet{http://mi.mathnet.ru/tmf5534}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1182298}
\zmath{https://zbmath.org/?q=an:0798.35142}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 90
\issue 2
\pages 175--184
\crossref{https://doi.org/10.1007/BF01028442}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1992JT83800010}
Linking options:
  • https://www.mathnet.ru/eng/tmf5534
  • https://www.mathnet.ru/eng/tmf/v90/i2/p259
    Cycle of papers
    This publication is cited in the following 7 articles:
    1. JETP Letters, 89:1 (2009), 1–5  mathnet  crossref  isi
    2. E. Sh. Gutshabash, P. P. Kulish, “Discrete symmetries, Darboux transformation, and exact solutions of the Wess–Zumino–Novikov–Witten model”, J. Math. Sci. (N. Y.), 158:6 (2009), 845–852  mathnet  crossref  zmath
    3. E. Sh. Gutshabash, “On canonical variables for integrable models of magnets”, J. Math. Sci. (N. Y.), 151:2 (2008), 2865–2879  mathnet  crossref  mathscinet
    4. E. Sh. Gutshabash, “Generalized Darboux transform in the Ishimori magnet model on the background of spiral structures”, JETP Letters, 78:11 (2003), 740–744  mathnet  crossref
    5. E. Sh. Gutshabash, “Spiral-logarithmic structures in a Heisenberg ferromagnet”, JETP Letters, 73:6 (2001), 279–281  mathnet  mathnet  crossref  scopus
    6. E. Sh. Gutshabash, V. D. Lipovskii, S. S. Nikulichev, “Nonlinear σ-model in a curved space, gauge equivalence, and exact solutions of (2+0)-dimensional integrable equations”, Theoret. and Math. Phys., 115:3 (1998), 619–638  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. G. G. Varzugin, E. Sh. Gutshabash, V. D. Lipovskii, “Boundary-value problem for the two-dimensional stationary Heisenberg magnet with non-trivial background. II”, Theoret. and Math. Phys., 104:3 (1995), 1166–1177  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:565
    Full-text PDF :153
    References:73
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025